# SDR AALA2009021600129

- Difficulty date: January 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER WINDOW FRAME TAB CRACKED AT LEFT STATION 1022 TO 1041.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25 MSR 018353.
